Research ArticleOpen accessPhrase in the titleCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,287 accessesView PDFCite
2 results for “G-Partial Metric Space”
Set a search alertResearch ArticleOpen accessEvery word in the titleContinuity Function on Partial Metric SpaceFitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki et al.Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 13 Nov 2016 · 7,205 accessesView PDFCite